Document Open Access Logo

Axiomatizing Subtyped Delimited Continuations

Author Marek Materzok

Thumbnail PDF


  • Filesize: 0.53 MB
  • 19 pages

Document Identifiers

Author Details

Marek Materzok

Cite AsGet BibTex

Marek Materzok. Axiomatizing Subtyped Delimited Continuations. In Computer Science Logic 2013 (CSL 2013). Leibniz International Proceedings in Informatics (LIPIcs), Volume 23, pp. 521-539, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2013)


We present direct equational axiomatizations of the call-by-value lambda calculus with the control operators shift_0 and reset_0 that generalize Danvy and Filinski's shift and reset in that they allow for abstracting control beyond the top-most delimited continuation. We address an untyped version of the calculus as well as a typed version with effect subtyping. For each of the calculi we present a set of axioms that we prove sound and complete with respect to the corresponding CPS translation.
  • Delimited Continuations
  • Continuation Passing Style
  • Axiomatization


  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    PDF Downloads
Questions / Remarks / Feedback

Feedback for Dagstuhl Publishing

Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail